# SDR CA980430004

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RUNNING ROUGH IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND A CYLINDER CRACKED AROUND THE EXHAUST VALVE SEAT.
